# SDR SWIA972367

- Difficulty date: February 17, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 24,430 hours, 31,231 cycles
- Engine: Pwa PW118A
- System (JASC): 2210 · Autopilot System
- Part: Track
- Condition: Dirty
- Location: Elev Trim
- Part time: 0 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

WHEN AUTOPILOT ON, GRINDING NOISE FROM UNDER COCKPIT FLOOR.  DEFERRED ELEVATOR TRIM SYSTEM.  CLEANED DEBRIS FROM TRIM WHEEL STOP TRACKS AND INSPECTED SERVOS BENEATH FLOORBOARDS.  NO DEFECTS NOTED.  TRIM SYSTEM OPERATIONAL CHECKS GOOD IAW MM 22-10-00.
